Top
10
Doctor insights on: Penicillin Shot

Share
1

1
What happens if you can't have a penicillin shot for syphilis?

What happens if you can't have a penicillin shot for syphilis?

Doxycycline: Doxycycline for 2-4 weeks is recommended if penicillin cannot be given, or sometimes ceftriaxone. However, penicillin is by far the best drug. If you had a severe penicillin allergy in the past, then probably penicillin should be avoided. Otherwise, it still might be the best choice for you. Discuss it with your doctor or, even better, an infectious diseases or STD specialist. ...Read more

2

2
What happens if you can't have a penicillin shot for syphilis?

Doxycycline: Doxycycline for 2-4 weeks is recommended if penicillin cannot be given, or sometimes ceftriaxone. However, penicillin is by far the best drug. If you had a severe penicillin allergy in the past, then probably penicillin should be avoided. Otherwise, it still might be the best choice for you. Discuss it with your doctor or, even better, an infectious diseases or STD specialist. ...Read more

6

6
Could tiny red bumps on tip of my tongue be caused after a penicillin shot?

Could tiny red bumps on tip of my tongue be caused after a penicillin shot?

Cant tell: Everyone has tiny red bumps on their tongue....We really need a picture or more specifics. ...Read more

7

7
I am a 46 year old female, was diagnosed on Friday with strep, received a penicillin shot, started running fever Friday evening, and still am?

I am a 46 year old female, was diagnosed on Friday with strep, received a penicillin shot, started running fever Friday evening, and still am?

Not sure: when this was posted but the shot of pCN is not going to stop the fever right away. Some people have a fever that last several days after the antibiotic is started. Some people have a fever as the germ is killed and have a rash as well. This may just be a reaction to the med working. IF DOES not resolve by tomorrow see the doc again. ...Read more

See 1 more doctor answer
8

8
Cycle started on the 19th of sept the same day I got treated for strep with penicillin shots now my cycle started the 1st of this month vaginal itch?

Cycle started on the 19th of sept the same day I got treated for strep with penicillin shots now my cycle started the 1st of this month vaginal itch?

Yeast: The most likely thing is that you have a yeast infection . These are often caused by antibiotics. There are several good over the counter medicines available for yeast and these usually work. If not, you may have a resistant strain and need to see your doctor for a prescription. ...Read more

9

9
3weeks ago my tonsils became swollen &painful i got a steriod &penicillin shot and felt better.now my tonsils are starting to bother again/& swollen?

3weeks ago my tonsils became swollen &painful i got a steriod &penicillin shot and felt better.now my tonsils are starting to bother again/& swollen?

Tonsilitis: You should probably be seen again by a doctor (possibly an ENT). Do not know whether the penicillin was long lasting or even necessary, but if you are again symptomatic it is best examined by a knowledgeable physician. Good luck. ...Read more

10

10
Why am I so sick to my stomach?I'm a 27 yr old female I have had strep about 4 days now. I got a penicillin shot two days ago. But I'm so nauseous no

Why am I so sick to my stomach?I'm a 27 yr old female I have had strep about 4 days now. I got a penicillin shot two days ago. But I'm so nauseous no

Infection: Ma be the Bacterial Infection ( although Strep Throat affects only the Throat) but body's response may have other systemic symptoms like Nausea, Fever, headache, Loss of Appetite. And the second reason is Antibiotic some times can make you have Nausea ...Read more